# SDR UALA2009021100456

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 74,524 hours, 9,186 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 784455
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOOR 4 RT EXIT AND SEAT ROW 45 THRU 53.  REPETITIVE PROBLEM WITH 84XX AIRCRAFT.  REPAIRED SHORTS TO CABLE UNDER FLOOR MAT AND CARPETS NEAR LEFT CORNER OF GALLEY.  OPS CHECKS NORMAL.
